# SDR IPXA2017102022803

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 55,805 hours, 18,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Damaged
- Location: Door Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR ROPE PULLED OUT OF SLEEVE CONTAINER.  REPLACED THE HOOK AND LOOP AT BOTTOM OF SLEEVE CONTAINER & REINSTALLED ROPE IAW MM 25-61-04.
